This is topic Why do I feel confused after exercise? Lack of oxygen? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/35116

Posted by mycoplasma1 (Member # 6377) on :
 
I have had this problem for a while and though I am weak, still have muscle tone and the ability to exercise my upper body.

I usually lift 20lb weights for my arms and do push-ups and sit-ups. Also some Yoga. But my problem is I get confused after exercising and also feel wiped out. My heart pounds, but does not race. My diastolic BP also goes down into the low 60's or 58.

I don't know if this is due to hypercoagulation or dysautonomia. I find that I don't get out of breath, but feel more disoriented and spaced out.

My ISAC panel was normal a year ago.

I wonder if I should talk to my Dr. about Natto-K or low dose Heparin.

I am currently on 100mgs of Minocin every other day and felt this way before the meds.

Anyone?

Thanks!

Chris
 


Posted by Lymetoo (Member # 743) on :
 
up
 
Posted by Jellybelly (Member # 7142) on :
 
Are you talking about aroebic type of excercise? In that case hypercoagulation can be a problem. When the blood is thick and sticky, it is harder for the heart to move it around, so it has to pump even harder to get it up to your head. Thick and sticky blood doesn't carry oxygen very well to make matters worse. No oxygen means confusion and lack of cordination in my experience. Often low blood volume is an issue too.

I used to feel like such a moroon in excercise class. I couldn't for the life of me figure out what the instructor was doing. I had to stand right behind someone and try to do exactly what they were doing. Always stood in the back of the class, and then you know where I ended up when everyone had to turn and face the other direction.

A negative ISAC can be a false result. It does happen more often the longer one has been sick. Exactly why I don't remember, but I think it is similar to Lyme turning up negative once it becomes chronic, it does happen though.

It would probably be a good idea to talk to your doctor about trying NattoK. Take him some info just in case he is not familiar. I believe that there is a likely possibility of getting a positive ISAC after treatment is underway. That is at least true with heparin.

If your problem is severe, there could be nearly instant results, and things continue to improve even many months later. ABX are still a must to kill the infection that is bringing on the ISAC.

Hope this helps.
 




Powered by UBB.classic™ 6.7.3